# SDR UIEA200400036

- Difficulty date: March 26, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: 65B6220613
- Condition: Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ANC/DFW - PDU MAIN DECK POSITION 18R INOPERATIVE STARTED SMOKING.  REMOVED PDU FOUND MOTOR INOPERATIVE.  REMOVED CONNECTOR AND DEACTIVATED PDU.  TRANSFERRED TO DI PAGE 55833 DMI C-4-003.  (M)
